English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Multivariate Permutation Tests for the k-sample Problem with Clustered Data

MPS-Authors
/persons/resource/persons45241

Rahnenführer,  Jörg
Computational Biology and Applied Algorithmics, MPI for Informatics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Rahnenführer, J. (2002). Multivariate Permutation Tests for the k-sample Problem with Clustered Data. Computational Statistics, 17(2), 165-184.


Cite as: http://hdl.handle.net/11858/00-001M-0000-001A-0FA8-5
Abstract
There is no abstract available